RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1983, Volume 38, Issue 2(230), Pages 149–193 (Mi umn7161)  

This article is cited in 3 scientific papers (total in 3 papers)

Real hypersurfaces in complex manifolds

Sh.-Sh. Chern, J. K. Moser


Full text: PDF file (4330 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.53

Citation: Sh. Chern, J. K. Moser, “Real hypersurfaces in complex manifolds”, Uspekhi Mat. Nauk, 38:2(230) (1983), 149–193

Citation in format AMSBIB
\Bibitem{CheMos83}
\by Sh.~Chern, J.~K.~Moser
\paper Real hypersurfaces in complex manifolds
\jour Uspekhi Mat. Nauk
\yr 1983
\vol 38
\issue 2(230)
\pages 149--193
\mathnet{http://mi.mathnet.ru/umn7161}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=695473}
\zmath{https://zbmath.org/?q=an:0519.32014}


Linking options:
  • http://mi.mathnet.ru/eng/umn7161
  • http://mi.mathnet.ru/eng/umn/v38/i2/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. K. Mozer, S. M. Vebster, “Normalnye formy veschestvennykh poverkhnostei v $\mathbb C^2$ vblizi kompleksnykh kasatelnykh i preobrazovaniya giperbolicheskoi poverkhnosti”, UMN, 41:2(248) (1986), 143–174  mathnet  mathscinet  zmath
    2. I. B. Mamai, “Moduli spaces of model surfaces with one-dimensional complex tangent”, Izv. Math., 77:2 (2013), 354–377  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. J. Merker, M. Sabzevari, “The Cartan equivalence problem for Levi-non-degenerate real hypersurfaces $M^3\subset\mathbb C^2$”, Izv. Math., 78:6 (2014), 1158–1194  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:509
    Full text:276
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019